# SDR DALA2015012000517

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,180 hours, 46,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AT FWD BOARDING DOOR IS BUCKING WHEN WALKED ON. REMOVED FLOOR PANEL & BEGAN REINSTALLING REPLACEMENT PANEL. INSTALL FLT ATT SEAT (LI) SEALED PANEL AND INSTALLED FLT COMPARTMENT THRESHOLD PLATE IAW AMM 25-20.
